# SDR HAIHEEA9843

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 1022824202
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADSET INTERMITTENT.
